# SDR USAABB02139

- Difficulty date: August 22, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 232T41052
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - COCKPIT DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED THE LIGHT ASSEMBLY.  (M)
